MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX MID; SURGICAL MESH
Catalog Number 0116322
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Fatigue (1849); Discomfort (2330)
Date of Event 01/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the patient had an allergic reaction (fatigue, joint tenderness and discomfort in the groin area) post implant of 3dmax mid.A mesh sample has been provided to the doctor to perform reactivity testing and reportedly the test is scheduled on (b)(6) 2025.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device list allergic reaction as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 663 units.This mdr represents the 3dmax mid (device #2).An additional mdr was submitted to represent the 3dmax mid (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, patient underwent a bilateral inguinal hernia repair with the implant of 3dmax mid meshes (device #1 - left & device #2 - right) on (b)(6) 2024 and experienced allergic reaction post implant.It was reported that patient experienced symptoms of fatigue, joint tenderness and discomfort in the groin area where the meshes were placed and no treatment was provided to the patient currently.It was also reported that the surgeon is planning to perform a reactivity test with the 3dmax mid mesh sample on (b)(6) 025.This file represents device #2.
 
Additional Manufacturer Narrative
As reported, the patient had an allergic reaction (fatigue, joint tenderness and discomfort in the groin area) post implant of 3dmax mid.A mesh sample has been provided to the doctor to perform reactivity testing and reportedly the test is scheduled on (b)(6) 2025.At this time, no conclusion can be made.If/when reactivity test results are provided, a supplemental mdr will be submitted.The adverse reactions section of the instructions-for-use supplied with the device list allergic reaction as a possible complication.Review of manufacturing records confirms the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 663 units.Addendum: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the reactivity test results.Reactivity testing has been performed and as reported the results were negative for a reaction to the mesh sample.It is unknown at this time, what is causing the patient's condition.However, based on testing performed the postoperative conditions experienced by the patient do not appear to be caused by the 3dmax mid mesh used to treat the patient.This supplemental emdr (1213643-2025-00046) represents the 3dmax mid (device #2).An additional supplemental emdr (1213643-2025-00045) was submitted to represent the 3dmax mid (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, patient underwent a bilateral inguinal hernia repair with the implant of 3dmax mid meshes (device #1 - left & device #2 - right) on (b)(6) 2024 and experienced allergic reaction post implant.It was reported that patient experienced symptoms of fatigue, joint tenderness and discomfort in the groin area where the meshes were placed and no treatment was provided to the patient currently.It was also reported that the surgeon is planning to perform a reactivity test with the 3dmax mid mesh sample on (b)(6) 2025.Addendum: the mesh sample was applied to the patient on (b)(6) 2025 for reactivity testing.The final reading was on (b)(6) 2025 and showed no reaction to the 3dmax mid mesh.Doctor advised patient to leave mesh in place, as her symptoms are not related to the mesh.This file represents device #2.

Brand Name
3DMAX MID
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key21371240
Report Number1213643-2025-00046
Device Sequence Number3849736
Product Code FTL
UDI-Device Identifier00801741200793
UDI-Public(01)00801741200793(17)281028(10)HUHY0107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0116322
Device Lot NumberHUHY0107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/13/2025
Supplement Report FDA Received Date03/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale